# SDR SWAA2022020432577

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT R/H TRANSITION STRIP HAS CORROSION FROM STA 500A TO 500 I AT STR. 25 / CORROSION ON R/H TRANSITION STRIP STA 500A-500I RBL 21 REMOVED IN AN AREA OF 2' X 1.3' X 0.020' AT ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED R/H TRANSITION STRIP FROM STA 500A-500I RBL 21 IAW SRM 51-40-02-OG-0; SRM 53-00-53-22-5; AND BOEING DWG 143A7500
